LI Sheng Zong-Xuan CHEN, . Finite order solutions of non-homogeneous linear differential equations with entire coefficients[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 27-31 .
Citation:
|
LI Sheng Zong-Xuan CHEN, . Finite order solutions of non-homogeneous linear differential equations with entire coefficients[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 27-31 .
|
LI Sheng Zong-Xuan CHEN, . Finite order solutions of non-homogeneous linear differential equations with entire coefficients[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 27-31 .
Citation:
|
LI Sheng Zong-Xuan CHEN, . Finite order solutions of non-homogeneous linear differential equations with entire coefficients[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 27-31 .
|